# SDR CA140619011

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 10,326 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 117317491
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,394 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION OF THE T/R BLADES IT WAS NOTED THAT A HAIR LINE CRACK WAS VISBLE NEAR THE ROOT OF THE BLADE S/N 393. UPON FURTHER INVESTIGATION USING A 10X MAGIFIER THE CRACK SPAND THE CORD LENGTH OF THE BLADE. THE AIRCRAFT WAS REMOVED FROM SERVICE AND T/R BLADES X2 WERE REPLACED. THE SUSPECTED CRACKED BLADE IS SCHEDULED TO BE SENT TO THE O/H FACILITY FOR X-RAY. MORE INFORMATION TO FOLLOW. (TC# 20140619011)
